# SDR REXA2016060901114

- Difficulty date: June 9, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 20,831 hours, 13,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE IS CRACKED, PREVIOUS REPAIR.  REMOVED TAPE AND REPAIRED PASSENGER DOOR AFT DRAG ANGLE IAW GREO: 670-52-11-072.
